IndexAuthor

Number of items: 2.

Montesinos Amilibia, José María and Whitten, Wilbur Carrington (1986) Constructions of two-fold branched covering spaces. Pacific Journal of Mathematics, 125 (2). pp. 415-446. ISSN 0030-8730

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Whitten, Wilbur Carrington (1987) On universal groups and three-manifolds. Inventiones Mathematicae, 87 (3). pp. 441-456. ISSN 0020-9910

This list was generated on Fri Dec 2 03:31:17 2022 CET.